# SDR 2008UALA06508

- Difficulty date: November 13, 2008
- Submitted: November 18, 2008
- Operation: Air carrier
- Aircraft: N598UA
- Make and model: Boeing 757222
- Aircraft serial: 28751
- Aircraft time: 39,058 hours, 10,817 cycles
- Engine: Pwa PW2037
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Controller
- Condition: Malfunctioned
- Location: Bleed Air Sys
- Stage of operation: IN
- How discovered: O
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

WHILE REACTIVATING NR 2 ENG HS-PILOT FOUND OVERPRESSURE INDICATOR POPPED.  RESET, RAN ENG AT IDLE.  PRESSURE INDICATING 18 PSI.  REF MEL 3611D BY- 118169.  ACP'D PNEUMATIC HEALTH CK ON NR 2 ENG ON H-S PILOT, HPSOV, PRC, AND PRSOV.  PRSOV CONTROLLER FAILED REF PRESSURE, PRESS EXCEEDED LIMIT.
